# SDR SIMA200435601

- Difficulty date: December 19, 2004
- Submitted: February 28, 2005
- Operation: Air carrier
- Aircraft: N709GB
- Make and model: Emb EMB-135LR
- Aircraft serial: 145211
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 201314
- Part serial: 69959
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RDU - FLT 4707 - EMERGENCY EXIT SIGN AND FLOOR LIGHTS INOPERATIVE.  REPLACED NR 4 BATTERY PACK.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.  (M)
